3 doctors weighed in:

Does antabuse (disulfiram) cause liver damage?

3 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Antabuse (disulfiram) & Liver

Hepatitis can occur after weeks or months of starting Antabuse (disulfiram).
Baseline liver function tests are needed before starting Antabuse (disulfiram).

In brief: Antabuse (disulfiram) & Liver

Hepatitis can occur after weeks or months of starting Antabuse (disulfiram).
Baseline liver function tests are needed before starting Antabuse (disulfiram).
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Yash Khanna
Family Medicine

In brief: Yes it can

Antabuse (disulfiram) has been shown to cause liver toxicity in patients with and without history of liver disease.

In brief: Yes it can

Antabuse (disulfiram) has been shown to cause liver toxicity in patients with and without history of liver disease.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
40 years in practice
2M people helped
Continue
111,000 doctors available